On Weakly Primary Subtractive Ideals over Noncommutative Semirings

Ashour, Arwa and AbedRabou, Samia and Hamoda, Mohammad (2012) On Weakly Primary Subtractive Ideals over Noncommutative Semirings. Int. J. Contemp. Math. Sciences, 7 (31). pp. 1519-1527.

[img]
Preview
Text
Ashour+hamoda+Samia.pdf

Download (86kB) | Preview

Abstract

In this paper, we study the concept of weakly primary subtractive ideals over arbitrary semirings. We extend some results of to noncommutative semirings with 1 � =0. Some properties of weakly primary subtractive ideals over oncommutative semirings are also studied. Also we study the weakly primary ideals over noncommutative rings.

Item Type: Article
Uncontrolled Keywords: Subtractive ideal, primary ideal, weakly primary ideal, completely weakly prime ideal
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: د. محمد العبد محمد حمودة
Date Deposited: 29 Apr 2018 07:47
Last Modified: 29 Apr 2018 07:47
URI: http://scholar.alaqsa.edu.ps/id/eprint/707

Actions (login required)

View Item View Item